# SDR DALA2023041402977

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 55,518 hours, 29,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3139, EMERGENCY EXIT LIGHTS TURNING ON AND OFF RANDOMLY WITH SWITCH IN "ARM" POSITION. CORRECTIVE ACTION: REPLACED RELAY 8WL AND EMERGENCY LIGHT SWITCH. (LP 9727800)
